Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Odd knot invariants from quantum covering groups

Sean Clark

Algebraic & Geometric Topology 17 (2017) 2961–3005
Abstract

We show that the quantum covering group associated to osp(1|2n) has an associated colored quantum knot invariant à la Reshetikhin–Turaev, which specializes to a quantum knot invariant for osp(1|2n), and to the usual quantum knot invariant for so(1 + 2n). In particular, this furnishes an “odd” variant of so(1 + 2n) quantum invariants, even for knots labeled by spin representations. We then show that these knot invariants are essentially the same, up to a change of variables and a constant factor depending on the knot and weight.

Keywords
quantum groups, knot invariants, Lie superalgebra
Mathematical Subject Classification 2010
Primary: 17B37, 57M27
References
Publication
Received: 18 October 2016
Revised: 28 February 2017
Accepted: 9 May 2017
Published: 19 September 2017
Authors
Sean Clark
Department of Mathematics
Northeastern University
Boston, MA
United States
https://web.northeastern.edu/sclark/